It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: desparate for a treatment for osteoporosis

Re: desparate for a treatment for osteoporosis

[ Back to Messages ]

Message

Posted by dee dovey on December 28, 1999 at 21:41:04:

In Reply to: desparate for a treatment for osteoporosis posted by Sandra on August 02, 1999 at 00:27:41:

: :In a nutshell; every time I would exercise, my knees would hurt. so, I went to the doctor. He took X-Rays, my knees were ok, but he noticed my bones were thinning. needless to say, I had a bone density scan- results were osteoporosis. I am 48 years old, have not been through menapause, yet, Iam not a smoker or drinker, nor have I taken steroids. I am also negative for Thyroid disease. Fosamax gives me reaaly bad reflux. With Calcium ,Iget nauseated. Anyone have any suggestions?By the way, I am afraid of Estrgen because of breast cancer.

I too get nauseated from calcium intake. I won't take evista because I have had breast cancer, although one doctor suggests it. My suggestion for you is walk, walk, walk, walk, walk. And get a few back exercises that can be done laying on your back that strengthens the spine. Get a book on osteoporosis and pick out a few for yourself and do them carefully.




Follow Ups




All times are GMT -7. The time now is 03:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!